Hi there, I have been taking Levlen ED for around 5 years, and have never had a problem. However this month, I have missed SIX pills. 2 right after my last period, 2 the next week and 2 this week. My partner and I have unprotected sex.For the last week and a bit I have had brown coloured discharge, pink/red when we have sex and yesterday by lower back has began to ache. Since I missed the pills I have taken all following each day, untill I miss the next two, always 2 days in a row. My period is due next week. Can I be pregnant? Thanks in advanced. Chloee
Welcome to ehealthforum,
If you miss taking 2 or more than 2 active birth control pills in your pill pack, you no longer remain protected and any unprotected intercourse can put you at risk for pregnancy. The symptoms of brown discharge, backpain could be early symptoms suggestive of pregnancy. Look out for development of any other new symptoms. Wait and watch for your next periods. If you do not get your periods within 10 days of expected period dates, or if you get abnormal periods, or if you develop symptoms suggestive of pregnancy, you should consider visiting your gynecologist for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Stop the birth control use if pregnancy is suspected or if pregnancy gets confirmed.
I was due to get my period Monday, and now being Wednesday it still has not arrived. I am VERY bloated, and occasionally have slight cramping on my left side. There is no longer as much brown discharge as last week, but I do have a little on my tampon (as I am using these in case I do get my period un-expectantly).
I have taken two home pregnancy test, one last week four days before my due period and one yesterday (one day late).
As both tests have come back negative and I now feel very bloated and have cramps, would you suggest waiting to see if my period comes late, as I have changed things in my body by missing pills, or would you suggest going to see a doctor because I could still be pregnant? Thank you so much for your advice, appreciate it. =)
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.